# SDR FDEA201610103521

- Difficulty date: October 10, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 79,924 hours, 16,084 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2890502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE NR 15 SLAT TRACK CUTOUT EXTERIOR SKIN CRACKED AT LOWER INBD CORNER AT XOS 944.556.  REPAIRED THE SKIN IAW SRM 57-40-02-2R, FIGURE 201, REPAIR 7.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
